# SDR SWAA2025060268108

- Difficulty date: May 2, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB - CORROSION ON AFT SHIELD BS500+9.5 RBL 22 WL 156 (MARKED)<[01] REMOVED AND REPLACED AFT SHIELD AT FCB BS492 TO BS 500A RBL22 WL156 IAW SRM 51-10-02-0G-0 PAR-9. C AND DWG#143A0080 ID: 0011 REV: -;[02] VERIFIED;[03] VERIFIED
